# SDR Q2S2010F00025

- Difficulty date: February 28, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B033112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0745, WORKCARD REF NR 53-520-01-01.  FWD CARGO COMPARTMENT AT STA 570, LBL 44 FOUND FLOOR SUPPORT FRAME WEB CRACKED.  CRACKED FLOOR SUPPORT WEB REMOVED IAW SRM 51-30-02 REV 116.  NEW FLOOR SUPPORT WEB FASTENER HOLES TRANSFERRED AND INSTALLED IAW SRM 51-30-05 AND 51-30-02 REV 116.
